# SDR AWXA200400942

- Difficulty date: August 16, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 22,503 hours, 8,627 cycles
- Engine: Iae V2524A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 7 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-05 CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 7 LT INOPERATIVE.   MAINTENANCE FOUND A GROUND WIRE AT LIGHT ASSEMBLY CONNECTOR SEAT ROW 7 LT BROKEN, RE-TERMINATED GROUND WIRE, EMERGENCY LIGHT OPERATIONAL CHECK WAS GOOD.
